New valid inequalities and facets for the simple plant location problem

Galli, Laura and Letchford, Adam Nicholas and Miller, Sebastian (2018) New valid inequalities and facets for the simple plant location problem. European Journal of Operational Research, 269 (3). pp. 824-833. ISSN 0377-2217

[img] PDF (splp-facets)
splp_facets.pdf - Accepted Version
Restricted to Repository staff only until 13 March 2020.
Available under License Creative Commons Attribution-NonCommercial-NoDerivs.

Download (343kB)

Abstract

The Simple Plant Location Problem is a well-known (and NP-hard) combinatorial optimisation problem, with applications in logistics. We present a new family of valid inequalities for the associated family of polyhedra, and show that it contains an exponentially large number of new facet-defining members. We also present a new procedure, called facility augmentation, which enables one to derive even more valid and facet-defining inequalities.

Item Type: Journal Article
Journal or Publication Title: European Journal of Operational Research
Additional Information: This is the author’s version of a work that was accepted for publication in European Journal of Operational Research. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in European Journal of Operational Research, 269, 3, 2018 DOI: 10.1016/j.ejor.2018.03.009
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 123879
Deposited By: ep_importer_pure
Deposited On: 07 Mar 2018 09:02
Refereed?: Yes
Published?: Published
Last Modified: 25 Feb 2020 08:14
URI: https://eprints.lancs.ac.uk/id/eprint/123879

Actions (login required)

View Item View Item